On weighted Bochner-Martinelli residue currents
Journal article, 2012

We study the weighted Bochner-Martinelli residue current $R^p(f)$ associated with a sequence $f=(f_1,\dots,f_m)$ of holomorphic germs at $0\in\mathbf{C}^n$, whose common zero set equals the origin, and $p=(p_1,\ldots, p_m)\in\mathbb N^n$. Our main results are a description of $R^p(f)$ in terms of the Rees valuations of the ideal generated by $(f_1^{p_1},\ldots, f_m^{p_m})$ and an explicit description of $R^p(f)$ when $f$ is monomial. For a monomial sequence $f$ we show that $R^p(f)$ is independent of $p$ if and only if $f$ is a regular sequence.


Elizabeth Wulcan

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Mathematica Scandinavica

0025-5521 (ISSN) 1903-1807 (eISSN)

Vol. 110 1 18-34

Subject Categories



Basic sciences



More information

Latest update

3/2/2022 6